Comment on: The (G'/G)-expansion method for the nonlinear lattice equations [Commun Nonlinear Sci Numer Simulat 17 (2012) 3490-3498]
MetadataShow full item record
We show that two of the nonlinear lattice equations studied by Ayhan & Bekir [Commun Nonlinear Sci Numer Simulat 17 (2012) 3490-3498] have already been investigated by Aslan [Commun Nonlinear Sci Numer Simulat 15 (2010) 1967-1973] using an improved version of the same method. The solutions obtained by the latter one include the solutions obtained by the former one. © 2012 Elsevier B.V.